このエントリーをはてなブックマークに追加
ID 52145
JaLCDOI
フルテキストURL
Thumnail 68_1_53.pdf 1.04 MB
著者
Terasaka, Tomohiro Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Ueta, Eijiro Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Ebara, Hirotaka Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Waseda, Koichi Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Hanayama, Yoshihisa Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences
Takaki, Akinobu Department of Gastroenterology and Hepatology, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences Kaken ID
Kawabata, Tomoko Department of Medicine and Clinical Science, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences Kaken ID
Sugiyama, Hitoshi Department of Medicine and Clinical Science, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences Kaken ID researchmap
Hidan, Ko Department of Orthopedics, National Hospital Organization Fukuyama Medical Center
Otsuka, Fumio Department of General Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences ORCID Kaken ID researchmap
抄録
A 64-year-old man suffering polyarthralgia and bone pain was referred to our hospital. Renal dysfunction, hypophosphatemia and increased levels of bone alkaline phosphatase were found. The patientʼs serum creatinine level had gradually increased after the initiation of adefovir dipivoxil administration for hepatitis B. In agreement with multifocal uptakes of bone scintigraphy, iliac bone biopsy revealed an abnormal increase in osteoid tissues. Reducing the dose of adefovir and initiating the administration of eldecalcitol were effective for reducing proteinuria and glucosuria, and for ameliorating bone pain with an increase in serum phosphate level. This case first showed a clinical course of hypophosphatemic osteomalacia caused by secondary Fanconiʼs syndrome for 8 years after adefovir administration. Early diagnosis is important for the reversibility of bone damage and for a better renal prognosis.
キーワード
adefovir dipivoxil (ADV)
eldecalcitol
Fanconi's syndrome
hypophosphatemia
osteomalacia
Amo Type
Case Report
発行日
2014-02
出版物タイトル
Acta Medica Okayama
68巻
1号
出版者
Okayama University Medical School
開始ページ
53
終了ページ
56
ISSN
0386-300X
NCID
AA00508441
資料タイプ
学術雑誌論文
言語
English
著作権者
CopyrightⒸ 2014 by Okayama University Medical School
論文のバージョン
publisher
査読
有り
PubMed ID